# SDR AALA20130423005

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 55,106 hours, 8,950 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GYE - INFIGHT LIM-MIA  CREW REPORTED CENTER HYDRAULIC SYSTEM FLUID LOSS.  EMERGENCY DECLARED FLIGTH DIVERTED GYE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER FOUR SPOILER POWER CONTROL ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
